# SDR DL76G011932

- Difficulty date: December 12, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 12,369 hours, 2,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Part serial: 767
- Condition: Burned Out
- Location: Right Exterior
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND EXTERIOR EMERGENCY LIGHT BURNED OUT.  RELAMPED, OPS CHECK OK.
